# SDR JJBA20220808007

- Difficulty date: July 28, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 37,308 hours, 25,317 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FFI LH EXT SKIN, DENT FOUND AT FR 2 AND BTW STR 15L-17L. DENT ON LH SKIN AT FR FOUND OUT OF LIMITS. FF LH EXT SKIN AT FR 2 AND BTW STR 15L-17L, REPAIR DOUBLER MADE AND INSTALLED.
